Intestinal cramps effect of Azithromycin

We have 346 consumer reports for Azithromycin. Intestinal cramps effect occurred in 1%.

Patients statistics on Intestinal cramps side effect for Azithromycin

Female
Male

Average weight in Lbs
121.25
180.78

Average height in Ft
5′ 5″
6′

Average age
53
59

Azithromycin Circle Diagram 4 consumers of 346 reported about Intestinal cramps

  1. Lenora W. Townsend says:
    3.5 rating

    I got the medication prescribed by my dentist because of my paradontitis and started taking it in the evening at about 6 o’clock yesterday evening. About 2 hours later I had intestinal cramps, diarrhea and vomiting yesterday. At night then extreme chills. Although I do not know if this is now coincidence and I may have caught a virus, but when I read the reviews I think that may be side effects. I will visit my family doctor today to clarify this.

  2. Arturo F. Enoch says:
    4.0 rating

    Azithromycin for Laryngitis

    Ingestion because of a laryngitis already existing for 3 weeks with severe hoarseness. After the first intake of mild transient dizziness, headache, Temporary light. Nausea, intestinal spasms. 4 h after the 3rd and last use heavy chills for about 40min. with body aches No fever. Very uncomfortable! Taking in discrete decline in hoarseness. Not to say, whether by drug or spontaneous course. However, there was no evidence that the inflammation was bacterial or superinfected. I have experienced such severe side effects after taking medication, I will not take this antibiotic if possible.